# SDR DALA13004057002

- Difficulty date: January 22, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 59,675 hours, 7,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE FROM ROW 10-14.  BOTH SIDES.  R & R BATTERY PACK & CHARGER IAW AMM 33-51.  OPS CHECKED GOOD.  OK FOR SERVICE.
